U.S. doctors online nowAsk doctors free
NJ
A 60-year-old male asked:

No bm last 5/6 days. taking miralax every other day for about the last 5/6 days. on the days that i take miralax, i have a bm, but only on those days. is this odd? i'm very nervous something is wrong?

1 doctor answer1 doctor weighed in
Dr. Karna Gendo
Allergy and Immunology 26 years experience
Probably OK: If you see your provider annually, you’re most likely OK. If you haven’t yet, go ahead and make an appointment so the provider can review your medication list, check some blood tests (CBC chemistries thyroid) and if necessary , refer to have your intestines checked. But again, if you see your provider regularly everything will probably be fine.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 9, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.